MathSciNet Relay Station
MathSciNet bibliographic data
MR1020199 20E15 (20F16)
Möhres, Walter Auflösbare Gruppen mit endlichem Exponenten, deren Untergruppen alle subnormal sind. I, II. (German) [Solvable groups of finite exponent all of whose subgroups are subnormal. I, II] Rend. Sem. Mat. Univ. Padova 81 (1989), 255–268, 269–287.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement